# SDR UIEA2019032903701

- Difficulty date: March 28, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 86,527 hours, 14,919 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR - BULGE AND DENT ON SKIN OF NOSE CARGO DOOR NEAR STA 140 AT S-42R( 1. REPAIR BULGE AND DENT ARE IAW EI NO. T2019A52M-1196 REV.3  2. JOB COMPLETED AND CONDITION CHECK NORMAL (YELLOW DOR NO. 30410) )
